Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
4 Publications
2014 | Journal Article | LibreCat-ID: 34845
@article{Fieker_Klüners_2014, title={Computation of Galois groups of rational polynomials}, volume={17}, DOI={10.1112/s1461157013000302}, number={1}, journal={LMS Journal of Computation and Mathematics}, publisher={Wiley}, author={Fieker, Claus and Klüners, Jürgen}, year={2014}, pages={141–158} }
LibreCat
| DOI
| arXiv
2014 | Journal Article | LibreCat-ID: 42794
@article{Eick_Kirschmer_Leedham-Green_2014, title={The constructive membership problem for discrete free subgroups of rank 2 of SL₂(R)}, volume={17}, DOI={10.1112/s1461157014000047}, number={1}, journal={LMS Journal of Computation and Mathematics}, publisher={Wiley}, author={Eick, B. and Kirschmer, Markus and Leedham-Green, C.}, year={2014}, pages={345–359} }
LibreCat
| DOI
2013 | Journal Article | LibreCat-ID: 42796
@article{Lorch_Kirschmer_2013, title={Single-class genera of positive integral lattices}, volume={16}, DOI={10.1112/s1461157013000107}, journal={LMS Journal of Computation and Mathematics}, publisher={Wiley}, author={Lorch, David and Kirschmer, Markus}, year={2013}, pages={172–186} }
LibreCat
| DOI
2001 | Journal Article | LibreCat-ID: 34897
@article{Klüners_Malle_2001, title={A Database for Field Extensions of the Rationals}, volume={4}, DOI={10.1112/s1461157000000851}, journal={LMS Journal of Computation and Mathematics}, publisher={Wiley}, author={Klüners, Jürgen and Malle, Gunter}, year={2001}, pages={182–196} }
LibreCat
| DOI
| arXiv